MathSciNet Relay Station
MathSciNet bibliographic data
MR797313 35J60 (31B35)
Lindqvist, Peter On the growth of the solutions of the differential equation ${\rm div}(\vert \nabla u\vert \sp {p-2}\nabla u)=0$ in $n$-dimensional space. J. Differential Equations 58 (1985), no. 3, 307–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement